Show simple item record

contributor authorEnkelejd Hashorva
contributor authorChengxiu Ling
contributor authorZuoxiang Peng
date accessioned2020-03-13T22:03:53Z
date available2020-03-13T22:03:53Z
date issued2014
identifier otherDSgZMvNp90RECarx6Q8UKIUS87bC1T2jJGaRKj2cgBKxEsq7AJ.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1456702?show=full
formatgeneral
languageEnglish
titleSecond-order tail asymptotics of deflated risks
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid10721258
identifier doi10.1016/j.insmatheco.2014.04.003
journal titleInsurance: Mathematics and Economics
coverageAcademic
pages88-101
journal volume56
filesize743196
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record